# SDR QXEA2016032800224

- Difficulty date: March 28, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 21,192 hours, 22,692 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 699018003
- Part serial: 1109
- Condition: Malfunctioned
- Location: Autofeather Sys
- Part time: 2,271 hours, 2,452 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM.  ABORTED TAKEOFF N60 KNOTS;  NORMAL BRAKING USED.  TAKEOFF POWER WAS SET BY 20 KNOTS.  NOTE: ON ENGINE SHUTDOWN NR 1 SHOWED NR 1 ENGINE FAILED THE AUTOFEATHER TEST WHILE NR 2 ENGINE PASSED.  INTERROGATED CDS & FOUND FAULT CODES 494A & B, 206A AND B POSTED 28-MAR-2016 17:23:49, PLAHIGH STUCK HIGH.  R & R NR 1 PEC.   ALL MAINTENANCE PERFORMED REF FIM TASKS NR 61-20-10-810-826, NR 61-20-05-810-820,  AMM TASKS NR 61-20-36-000-801, NR 61-20-36-400-801,  MAINTENANCE 6710006.  ALL CODES CLEARED.  ALL OP'S CHECKS ARE GOOD.
